O kocikličnoj četvorki tačaka
Nastava matematike, XLVIII (2003) no. 3-4, p. 19 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

Proofs of Simson's and Ptolemaus theorems are given.
Classification : 00A35
Keywords: cocyclic points, Simson's line, Ptolemaus theorem
@article{NM_2003_XLVIII_3-4_a3,
     author = {Dragoljub S. Jovi\'c},
     title = {O kocikli\v{c}noj \v{c}etvorki ta\v{c}aka},
     journal = {Nastava matematike},
     pages = {19 },
     year = {2003},
     volume = {XLVIII},
     number = {3-4},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/NM_2003_XLVIII_3-4_a3/}
}
TY  - JOUR
AU  - Dragoljub S. Jović
TI  - O kocikličnoj četvorki tačaka
JO  - Nastava matematike
PY  - 2003
SP  - 19 
VL  - XLVIII
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/NM_2003_XLVIII_3-4_a3/
LA  - en
ID  - NM_2003_XLVIII_3-4_a3
ER  - 
%0 Journal Article
%A Dragoljub S. Jović
%T O kocikličnoj četvorki tačaka
%J Nastava matematike
%D 2003
%P 19 
%V XLVIII
%N 3-4
%U http://geodesic.mathdoc.fr/item/NM_2003_XLVIII_3-4_a3/
%G en
%F NM_2003_XLVIII_3-4_a3
Dragoljub S. Jović. O kocikličnoj četvorki tačaka. Nastava matematike, XLVIII (2003) no. 3-4, p. 19 . http://geodesic.mathdoc.fr/item/NM_2003_XLVIII_3-4_a3/